MathSciNet Relay Station
MathSciNet bibliographic data
MR619172 49B22 (49E05 76D99)
Simon, J. Differentiation with respect to the domain in boundary value problems. Numer. Funct. Anal. Optim. 2 (1980), no. 7-8, 649–687 (1981).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement